Über ungerade vollkommene Zahlen.

Otto Grün

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 353-354
  • ISSN: 0025-5874; 1432-1823

How to cite


Grün, Otto. "Über ungerade vollkommene Zahlen.." Mathematische Zeitschrift 55 (1951/52): 353-354. <http://eudml.org/doc/169261>.

author = {Grün, Otto},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {353-354},
title = {Über ungerade vollkommene Zahlen.},
url = {http://eudml.org/doc/169261},
volume = {55},
year = {1951/52},

AU - Grün, Otto
TI - Über ungerade vollkommene Zahlen.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 353
EP - 354
KW - number theory
UR - http://eudml.org/doc/169261
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.